# SDR 96ZZZX5262

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888RJ
- Make and model: Piper PA-23-250
- Aircraft serial: 277305139
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 706C861
- Condition: Chafe Groove
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN LANDING GEAR TIRE HAS 2 EACH GROOVES WORN IN SIDEWALLS, 1.3750 INCH AND 7.8750 INCH FROM INNER EDGE OF BEAD OUTWARD ON SIDEWALL APPROXIMATELY .1250 INCH DEEP IN AREAS.  THE TIRES HAVE TOO MUCH ROUNDNESS AT SIDEWALLS.  NOTE:  CONDOR TIRES INSTALLED AND CLEARANCE BETWEEN BRAKE PAD ABOUT .50 INCH.  TIRE WOULD RUB ON SIDEWALL, COULD NOT TURN WHEEL BY HAND.  APPROXIMATELY 10 LANDINGS.
